MathSciNet Relay Station
MathSciNet bibliographic data
MR86358 (19,172b) 53.3X
Atiyah, M. On the Krull-Schmidt theorem with application to sheaves. Bull. Soc. Math. France 84 (1956), 307–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement